On Tartar's conjecture

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

We prove that the only probability measures supported at connected subsets of 2 × 2 matrices without rank-one connections and commuting with the determinant are Dirac masses. We also prove some regularity results for fully nonlinear 2 × 2 elliptic systems of the first order.

Original languageEnglish (US)
Pages (from-to)405-412
Number of pages8
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume10
Issue number4
DOIs
StatePublished - Jul 1 1993

Keywords

  • Young measures
  • compactness
  • regularity

Fingerprint

Dive into the research topics of 'On Tartar's conjecture'. Together they form a unique fingerprint.

Cite this